Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 36, NWS North Platte, NE

May 18, 2013Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 18, 2013, 3:20 PM MDT for Cherry County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2013, 3:20 PM MDT (21:20 UTC)
Expired
May 18, 2013, 3:45 PM MDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cherry County, NE

The radar

The Rapid City radar (KUDX), 150 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:42 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WUUS53 KLBF 182120
SVRLBF
NEC031-182145-
/O.NEW.KLBF.SV.W.0036.130518T2120Z-130518T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM MDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 345 PM MDT

* AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRWIN...AND
  MOVING NORTH AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  IRWIN AND SHELL LAKE STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 114 AND 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10206 4300 10183 4278 10184 4276 10205
      4289 10209 4301 10208
TIME...MOT...LOC 2120Z 179DEG 15KT 4287 10197

HAIL...1.00IN
WIND...<50MPH

$$

POWER
2 follow-up statements
005 
WWUS53 KLBF 182132
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SAT MAY 18 2013

NEC031-182145-
/O.CON.KLBF.SV.W.0036.000000T0000Z-130518T2145Z/
CHERRY NE-
332 PM MDT SAT MAY 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY COUNTY UNTIL 345 PM MDT...

AT 327 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRWIN...AND
MOVING NORTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN CHERRY COUNTY.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 114 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4301 10208 4300 10206 4300 10183 4288 10183
      4288 10184 4286 10183 4281 10184 4279 10204
      4289 10209
TIME...MOT...LOC 2132Z 179DEG 15KT 4292 10197

HAIL...1.00IN
WIND...<50MPH

$$

POWER
343 
WWUS53 KLBF 182145
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT SAT MAY 18 2013

NEC031-182155-
/O.EXP.KLBF.SV.W.0036.000000T0000Z-130518T2145Z/
CHERRY NE-
345 PM MDT SAT MAY 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4301 10208 4300 10206 4300 10183 4288 10183
      4288 10184 4286 10183 4281 10184 4279 10204
      4289 10209
TIME...MOT...LOC 2145Z 179DEG 15KT 4297 10197

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 1:35 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 18, 1:35 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT SAT MAY 18 2013

.MESOSCALE DISCUSSION...
ISSUED AT 235 PM CDT SAT MAY 18 2013

SEVERE THUNDERSTORM POTENTIAL STILL ON TRACK THIS AFTERNOON AND
EVENING. LATEST SFC ANALYSIS HAS A SFC LOW PRESSURE CENTER LOCATED
IN EASTERN COLORADO...WITH A DRY LINE EXTENDING SOUTH FROM THE
LOW CENTER THROUGH THE TX PANHANDLE AND WARM FRONT EAST NORTHEAST
ACROSS NORTHERN KS. SFC LOW SHOULD CONTINUE TO LIFT SLOWLY
NORTHWARD TO NEAR GOODLAND BY LATE AFTERNOON A WARM FRONT WILL
ARC NORTHEAST INTO SOUTHWEST NEBRASKA FROM THE LOW CENTER.
THUNDERSTORMS SHOULD INITIATE AROUND IMPERIAL AND HAYES CENTER
AROUND 400 PM CDT ON THE NOSE OF VERY STEEP LOW LEVEL LAPSE
RATES/DRY LINE WHICH WILL BE PUNCHING INTO FAR SOUTHWEST NEBRASKA.
STORMS LIKELY TO BECOME SUPERCELLS QUICKLY AS THEY MOVE NORTHEAST
INTO A VERY TO EXTREMELY UNSTABLE AND FAVORABLE SHEARED
ATMOSPHERE. BACKED SFC WINDS TO THE SOUTHEAST ARE EXPECTED ACROSS
MOST OF SOUTHWEST NEBRASKA...WITH SPEEDS INCREASING JUST OFF THE
SFC EARLY THIS EVENING. THE TIME FRAME FROM 600 PM CDT TO 900 PM
CDT LOOKS TO BE THE MOST FAVORABLE FOR TORNADO DEVELOPMENT ACROSS
SOUTHWEST NEBRASKA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE
HAIL...POSSIBLE BASEBALL SIZE OR LARGER...IS EXPECTED. STORMS WILL
LIKELY MERGE EARLY THIS EVENING INTO A COMPLEX AS THEY ADVANCE
NORTHEAST TOWARD CENTRAL AND NORTH CENTRAL NEBRASKA. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THE COMPLEX.

&&

.SYNOPSIS...
ISSUED AT 235 PM CDT SAT MAY 18 2013

AT H5 UPPER TROUGH OVER THE ROCKIES AND RIDGING INTO GREAT LAKES.
AT THE SURFACE SURFACE LOW OVER NORTHWEST KANSAS WITH INVERTED
TROUGH INTO CENTRAL SOUTH DAKOTA AND DRY LINE FROM EASTERN COLORADO
THROUGH THE TEXAS PANHANDLE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 235 PM CDT SAT MAY 18 2013 TSTMS EXPECTED THROUGH MUCH OF THE
NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. INITIAL ROUND OF
STORMS EXPECTED TO DEVELOP/MOVE NORTHEAST FROM SOUTHWEST
NEBRASKA...THROUGH CENTRAL AND INTO NORTH CENTRAL NEBRASKA. BACKED
SFC WINDS TO THE SOUTHEAST ARE EXPECTED ACROSS MOST OF SOUTHWEST
NEBRASKA...WITH SPEEDS INCREASING JUST OFF THE SFC EARLY THIS
EVENING. THE TIME FRAME FROM 600 PM CDT TO 900 PM CDT LOOKS TO BE
THE MOST FAVORABLE FOR TORNADO DEVELOPMENT ACROSS SOUTHWEST
NEBRASKA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE
HAIL...POSSIBLE BASEBALL SIZE OR LARGER...IS EXPECTED. STORMS WILL
LIKELY MERGE EARLY THIS EVENING INTO A COMPLEX AS THEY ADVANCE
NORTHEAST TOWARD CENTRAL AND NORTH CENTRAL NEBRASKA. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THE COMPLEX.

AFTER THIS INITIAL ROUND...ADDITIONAL ELEVATED TSTMS ARE POSSIBLE
JUST ABOUT ANYWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THESE
WILL BE THE RESULT OF A STRENGTHENING LOW LEVEL JET AND CONTINUED
LARGE SCALE ASCENT.

MODELS NOT IN VERY GOOD AGREEMENT SUNDAY...AND THIS IS NOT A
SURPRISE DUE TO THE LARGE AMOUNT OF CONVECTION EXPECTED TONIGHT.
BASICALLY A LARGE UPPER LEVEL LOW WILL SLOWLY MIGRATE EAST ACROSS
THE CENTRAL PLAINS SUNDAY AND BEYOND. CONVECTION WILL LIKELY DICTATE
THE ACTUAL LOCATION OF THE FEATURE. FOR NOW IT APPEARS IT MAY BE IN
OR VERY NEAR THE FORECAST AREA SUNDAY...SO HIGHER POPS WILL BE
MAINTAINED. THERE COULD BE SOME STRONGER STORMS ALONG THE COLD FRONT
THAT WILL BE LOCATED IN CENTRAL NEBRASKA DURING THE LATE
AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT MAY 18 2013

MODELS HAVE SOME PROBLEMS WITH HANDLING OF H5 LOW FOR THE NEXT
SEVERAL DAYS BUT STILL ALL IN ALL WITH SUTTLE DIFFERENCES WIDE
SPREAD PRECIPITATION EXPECTED FOR MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH WEDNESDAY. THIS WILL BRING CONCERNS FOR
HYDROLOGY. SEVERE WEATHER FOCUS OVER NORTH CENTRAL NEBRASKA ON
SUNDAY EAST OF A LINE FROM AINSWORTH TO BROKEN BOW. NAM FASTEST
AND DRIEST MODEL AND OUTLIER FROM EC AND GFS. HAVE TRENDED MORE
TOWARDS THE EC AND GFS SLOWER SOLUTION. MODELS HAVE WARMED SOME IN
THE EXTENDED WITH +6C AT 850MB BY 12Z WEDNESDAY AND THEN A
GRADUAL INCREASE THROUGH THE END OF THE PERIOD. NEXT SYSTEM MOVES
INTO WESTERN NEBRASKA THURSDAY INTO SATURDAY. HAVE RETAINED SLIGHT
CHANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 235 PM CDT SAT MAY 18 2013

MVFR CONDITIONS WILL CONTINUE TO BE POSSIBLE ACROSS PORTIONS OF
WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON IN AREAS OF
LOWER STRATUS CLOUDS.

TSTMS...SOME SEVERE...WILL DEVELOP ACROSS SOUTHWEST NEB LATE THIS
AFTERNOON...AND SPREAD NORTHEAST ACROSS THE ENTIRE AREA THROUGH
THE EVENING. WINDS WILL BE SOUTHEAST...BUT VARIABLE AND GUSTY NEAR
ANY STORM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...TAYLOR
SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...TAYLOR
Hazardous weather outlook, May 18, 8:40 AM MDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 AM CDT SAT MAY 18 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-191445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
940 AM CDT SAT MAY 18 2013 /840 AM MDT SAT MAY 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING LATE IN THE
AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. SEVERE STORMS ARE
EXPECTED TO DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
NEAR HAYES CENTER...IMPERIAL...OGALLALA AND OSHKOSH. THE ACTIVITY
WILL
SPREAD EAST AND NORTHEAST THROUGHOUT THE EVENING HOURS AND INTO
NORTHERN AND NORTHEAST NEBRASKA TONIGHT.

TORNADO POTENTIAL WILL INCREASE BETWEEN 6 AND 9 PM AND THE AREA
OF GREATEST CONCERN WILL BE FROM STAPLETON SOUTH THROUGH NORTH
PLATTE...HAYES CENTER AND STOCKVILLE.

VERY LARGE HAIL...PERHAPS BASEBALL SIZE OR LARGER...IS EXPECTED
AS STORMS DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
AND RAPIDLY BECOME SEVERE. VERY LARGE HAIL WILL BE POSSIBLE THIS
EVENING ALONG AND WEST OF A LINE FROM VALENTINE TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL SLOWLY MOVE EAST...AND BE LOCATED ACROSS
EASTERN PORTIONS OF NORTH CENTRAL INTO CENTRAL NEBRASKA SUNDAY
AFTERNOON. THUNDERSTORMS...A FEW POSSIBLE SEVERE...ARE AGAIN
POSSIBLE SUNDAY AFTERNOON ALONG THE THE FRONT. THE AREA EAST OF
A LINE FROM ONEILL TO BROKEN BOW WILL BE THE AREA OF CONCERN FOR
SEVERE STORMS. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, May 18, 10:30 AM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 AM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             5 NW HYANNIS            42.05N 101.83W
05/17/2013  E1.00 INCH       GRANT              NE   PUBLIC

            HAIL RANGED IN SIZE FROM PEA TO SHOOTER MARBLE... OR
            APPROXIMATELY QUARTER SIZE.

&&

SNIVELY
Local storm report, May 18, 10:57 AM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 AM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             24 NNE OSHKOSH          41.73N 102.17W
05/17/2013  E1.00 INCH       GARDEN             NE   PUBLIC

            MOST STONES WERE NICKEL TO QUARTER SIZE.

&&

SNIVELY
Local storm report, May 18, 11:25 AM MDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HEAVY RAIN       16 S GORDON             42.57N 102.20W
05/18/2013  M1.20 INCH       SHERIDAN           NE   PUBLIC

            STORM TOTAL RAINFALL FROM 5/17 AFTERNOON TO 5/18 MORNING
            WAS 1.2 INCHES.

&&

SNIVELY
Special weather statement, May 18, 2:51 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT SAT MAY 18 2013

NEZ057-182130-
KEITH NE-
251 PM MDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEITH COUNTY UNTIL 330 PM
MDT...

AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROSCOE AND OGALLALA...MOVING NORTH AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KEYSTONE...
  LEMOYNE...
  KINGSLEY DAM...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 125 AND 136.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 83 AND 109.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 133 AND 138.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Special weather statement, May 18, 3:02 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SAT MAY 18 2013

NEZ035-036-182145-
ARTHUR NE-MCPHERSON NE-
302 PM MDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND WESTERN
MCPHERSON COUNTIES UNTIL 345 PM MDT/445 PM CDT/...

AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF BUCKTAIL LAKE...OR 17 MILES
SOUTHEAST OF ARTHUR...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKTAIL LAKE...
  DIAMOND BAR LAKE...
  SCHNICK LAKE...
  BUCKTAIL...
  FLATTS...
  CALORA...
  BIG LAMUNYON FLATS...
  THREE MILE LAKE...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 188.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Special weather statement, May 18, 3:11 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM MDT SAT MAY 18 2013

NEZ004-094-182200-
SHERIDAN NE-WESTERN CHERRY NE-
311 PM MDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 400 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAYONNE...OR 12 MILES EAST OF GORDON...
MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IRWIN...
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...
  HOOVER LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 112 AND 129.

POWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:05 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan40 min
May 17, 6:15 PM MDTSevere Thunderstorm WarningLBFGarden, Grant45 min
May 17, 6:34 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan41 min
May 17, 6:59 PM MDTSevere Thunderstorm WarningLBFGarden46 min
May 17, 7:15 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan45 min
May 17, 7:45 PM MDTSevere Thunderstorm WarningLBFGarden, Grant45 min
May 17, 7:59 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
May 17, 8:22 PM MDTTornado WarningLBFGarden, Grant38 min
May 17, 8:42 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan48 min
May 17, 8:55 PM MDTSevere Thunderstorm WarningLBFGrant50 min
May 17, 9:31 PM MDTSevere Thunderstorm WarningLBFCherry44 min
May 17, 9:45 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker45 min
May 17, 10:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
May 18, 12:38 AM MDTSevere Thunderstorm WarningLBFSheridan67 min
May 18, 1:30 AM MDTSevere Thunderstorm WarningLBFCherry60 min
May 18, 3:13 PM MDTSevere Thunderstorm WarningLBFArthur, McPherson47 min
May 18, 3:40 PM MDTSevere Thunderstorm WarningLBFKeith50 min
May 18, 3:59 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson46 min
May 18, 5:07 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
May 18, 5:31 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min
May 18, 5:32 PM MDTSevere Thunderstorm WarningLBFChase43 min
May 18, 5:37 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
May 18, 5:40 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
May 18, 5:43 PM MDTSevere Thunderstorm WarningLBFSheridan47 min
May 18, 5:58 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.